mg as needed for anxiety. I am SO SCARED to take this because of the rash that may occur. My son actually takes this, he is 6 yrs old & also takes meds for ADHD & he has never had a rash. I worry like nobody's business & I just want to know how common this rash is.
I feel that with you starting out at .25, you are in good shape. My doctor gave me the rapid-transit version up to 200mg by starting me out at .50, then 2 weeks later going to 100mg, then 4 weeks later 150mg, etc. If you want to minimize the chance of the rash occurring, stay on each dose change for a decent period of time (what your doctor thinks is appropriate is fine - it's certainly longer than my doctor did it), and if your doctor tries to fast-track you like my doctor did with me, tell them that you're uncomfortable, and only want to move up in increments of .25. It's the going too much, too soon that causes people to get the rash, but once you have settled into your dose, you're in good shape. I know you have anxiety in general, but do know that you are at the lowest possible dose, so your doctor has done you right in that capacity! :0)
Hi, Wanto! I can't give you a percentage but Stevens-Johnson syndrome is EXTREMELY rare. It starts with the flu, then the purplish rash with blisters, and the serious stuff comes much later.
Just be aware of any flu-like symptoms followed by a rash and if that happens get medical assistance before it progresses. Do that and you'll be fine.
Best wishes, Wildcat
The Zoloft and Xanax are okay. It is Lamictal that can produce a rash,
however, .25 mg is such a low dose I think that you will be fine. But,
don't be afraid to talk to your doctor or pharmacist if you begin to have
Good luck and God bless you.
I have been on Klonopin; Celexa; zoloft; and Seroquel for sleep, for more
years than I know and I'm okay. Lamictal gave me a rash, so I stopped
taking it per my doctor's instructions and I am just fine - never felt better.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 4 answers
Posted 1 Dec 2009 • 1 answer
Posted 28 Dec 2015 • 1 answer
Posted 7 Dec 2016 • 1 answer
Posted 28 Mar 2018 • 2 answers